# SDR COMA9860181

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Part number: 16789101
- Condition: Leaking
- Location: Fuselage
- Part time: 3,715 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BRAKE COMPENSATOR TO BE LEAKING.  REPLACED COMPENSATOR.
